# SDR HYI2001F00014

- Difficulty date: November 2, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Engine: Cont TSIO520*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: CM358950
- Condition: Failed
- Location: Avionics Panel
- Part time: 1,500 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, AVIONICS SWITCH FAILED, MAINTENANCE REPLACED THE SWITCH AND RETURNED AIRCRAFT TO SERVICE.
